# SDR ASOA2015051312818

- Difficulty date: April 19, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 26,324 hours, 18,617 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 319 BETWEEN 26L-26R FWD SIDE HAS CORROSION.  REMOVED CORROISON BS 319 BETWEEN STR 26L AND STR 26R ON FRAME ATTACH FLANGE, WEB, AND RADIUS IAW SRM 51-21-06-001-001-A01.
